# SDR SPAA0200055

- Difficulty date: July 9, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,358 hours, 30,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31354525
- Part serial: 0887
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ESCAPE SLIDE DID NOT DEPLOY FOR CREW TRAINING EXCERCISE. MAINTENANCE DETERMINED THAT SLIDE INFLATION CYLINDER SAFETY PIN WAS ENGAGED. SAFETY PIN WAS REMOVED AND STOWED. SLIDE WAS DEPLOYED.
